A TURNPIKE PROPERTY FOR A CLASS OF DISCRETE-TIME OPTIMAL CONTROL SYSTEMS AND POROSITY

TitleA TURNPIKE PROPERTY FOR A CLASS OF DISCRETE-TIME OPTIMAL CONTROL SYSTEMS AND POROSITY
Publication TypeJournal Article
Year of Publication2010
AuthorsZASLAVSKI ALEXANDERJ
JournalDynamic Systems and Applications
Volume19
Start Page303
Pagination20
Date Published2010
Abstract

In the paper we investigate the structure of solutions of discrete-time control systems with a compact metric space of states. We are interested in turnpike properties of the approximate solutions which are independent of the length of the interval, for all sufficiently large intervals. Using the porosity notion we show that most control systems possess the turnpike property.